| Model Number |
DLF100515 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.The name, phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (l13007) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture, or inspection.All product rejected during manufacturing was identified as scrap, and properly accounted for.This is one of 3 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2020-00409 and 3008114965-2020-00411.The manufacturer will submit a supplemental report if new facts arise, which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during the procedure, the 5mm x 15cm deltafill 10 coil (dlf100515 / l13007) was the second coil of three coils chosen to be used as the framing coil of the procedure after the firt coil, a 5mm x 15cm deltafill 10 coil from lot l14367 became impeded in the microcatheter, and then stretched inside the microcatheter when it was removed.The second coil failed to detach; the audible signal was heard but the coil did not detach.A third coil, a 5mm x 10cm deltafill 10 coil (dlf100510 / l11281) was used, but it also failed to detach.The physician replaced this third coil with another 5mm x 10cm deltafill 10 coil.The fourth attempt was successful, and the procedure was successfully completed.There was no report of any patient adverse event or complication.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the returned complaint device on 10/26/2020.The returned product underwent evaluation and analysis.[conclusion]: the healthcare professional reported that during the procedure, the 5mm x 15cm deltafill 10 coil (dlf100515 / l13007) was the second coil of three coils chosen to be used as the framing coil of the procedure after the first coil, a 5mm x 15cm deltafill 10 coil from lot l14367 became impeded in the microcatheter and then stretched inside the microcatheter when it was removed.The second coil failed to detach; the audible signal was heard but the coil did not detach.A third coil, a 5mm x 10cm deltafill 10 coil (dlf100510 / l11281) was used but it also failed to detach.The physician replaced this third coil with another 5mm x 10cm deltafill 10 coil.The fourth attempt was successful, and the procedure was successfully completed.There was no report of any patient adverse event or complication.Multiple attempts were made to obtain additional information related to the procedure and the reported device malfunction were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.The complaint device was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 5mm x 15cm deltafill 10 coil was returned contained in a pouch.Visual inspection was performed.The device positioning unit (dpu) was observed in kinked condition.No other anomalies and damages were observed.The marker band was found at 50cm from the hub; this is within specification.Microscopic inspection was performed.The embolic coil was observed in good condition.Functional analysis: the resistance of the returned device was measured with multimeter.The initial resistance was measured to be 53.9 o; this is within the specification range of 48.5 o ¿ 56.0 o.The device was connected to a lab sample detachment control box with a lab sample enpower control cable and the power was turned on.The system ready light was illuminated.The detach button was pressed.And the embolic coil was detached.A review of manufacturing documentation associated with this lot (l13007) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint documented that the 5mm x 15cm deltafill 10 coil was the second of three coils chosen to be used as a framing coil, however, the coil failed to detach.The reported issue could not be confirmed based on the evaluation and functional analysis of the returned device.The electrical parameters of the returned device were within specification and the device underwent functional testing where the coil was detached without any issue.The returned device performed and functioned as intended.Based on the device history record review, there is no indication that the reported event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event of failure to detach was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 3 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2020-00409, 3008114965-2020-00410, and 3008114965-2020-00411.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.